MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY

ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY
Catalog Number 08056951190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable bil-d gen.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 2.07 mg/dl.The repeated result was 0.135 mg/dl.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.A general reagent issue was excluded.The alarm trace showed "abnormal sample aspiration" and "cell skip" alarms.A precision test was performed with acceptable results.The investigation did not identify a product problem.

Brand Name
BIL-D GEN.2
Common Device Name
BILIRUBIN, DIAZO COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21619535
Report Number1823260-2025-00757
Device Sequence Number6734207
Product Code CIG
UDI-Device Identifier07613336121061
UDI-Public07613336121061
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number08056951190
Device Lot Number82119001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/27/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown